# SDR CA120119007

- Difficulty date: January 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 39,294 hours
- Engine: Cfmint CFM565A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653134
- Condition: Failed
- Location: Cockpit
- Part time: 22,838 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O AFT SIDE WINDOW OUTSIDE WINDCREEN PANE COMPLETELY SHATTERED. FLIGHT WAS OPERATING WAS FL330 AND CONTINUED TO DESTINATION WITH EARLY DESCENT TO FL200. RT WINDOW ANTI-ICE FAILED EARLIER IN THE FLIGHT.  F/O, RT AFT SIDE WINDOW REPLACED IAW AMM 56-11-12 PB401 WINDOW, PN: NP165313-4, SN 04349H4502.
